I am going to be honest here so far since Abilify (2 weeks) I turned homosexual towards female anime characters pretty inoffensive isn’t it? Wait, I am convinced that I am the new Chris Chan, I think my father reads my mind, I talk alone aloud at nigth, my mind is filled of sex with y’know, the people at university put their voices in my music and insult me, I hear aggressive voices and have visions and now my mind is filled with images of myself having sex with sex workers and sex is the only thing I think now there is nothing else but sex. The only worry of my mind is sex.
It doesn’t sound like Abilify is working out for you. Please report what you’ve told us to your psychiatrist.
I cannot they want me to wait until 5th October!
I am taking 15 mg Abilify and 5 mg Zyprexa
There is nothing wrong with having sexual thoughts and feelings. It’s ok if you like females too. Not sure why you’re worried about it but it’s perfectly ok. That said, it sounds like you need help. Can your primary dr call your psychiatrist about getting you in for a sooner appointment?
Other than your sexual preference you don’t sound well.
Contact your doctor
I cannot. Here in my city is only public care system and they do not help me. They told me once I went there with really bad homicidal ideation that they cannot help me and send me home.
I am so sorry. That’s just awful.
I understand how you feel on abilify, I was on it for 3 days and experienced severe sensitivity to sounds and other triggers. I was also hypersexual on those days. I quit it soon. Abilify can do mote harm than help. Were you better off better only on zyprexa?
Hi CMBS. It sounds like its not working. I would call them again and tell them what is going on like you told us. Ocotober is a little bit away but they might not have an earlier appointment atm.
Just be safe man. Try not to do anything impulsive. Sounds like you are in an odd place atm.
I was pretty well on it until I needed to go to university so she added Abilify and reduced Zyprexa. I couldn’t wake up in the morning on Zyprexa. It was making me fat.
I am not going to university now becuase I had a mental breakdown.
You need to change meds! We have had members here with the same issues as you are describing. Abilify can cause sex addiction, gambling addiction, shopping addiction etc.
Get off that drug it’s not for you and when I took it years ago it really made me psychotic. Go for a drug that’s not a dopamine modulator so avoid brexpiprazole and vraylar. Go for a dopamine serotonin agent. For medical advice go to your doctor and let him/her decide what to do.
Zyprexa too really made me put in weight
For me, clozaril was the miracle drug
Hang in there, you will get through this
I took Zyprexa for too much time that I cannot believe what having a sex drive is and now that I have it I freak out.